Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
showbarka

sexual dysfunction induced by accutane

hello

basically. i took accutane about 2 and a half years ago. acne had me down, didn't think i would be one of those unfortunate souls who suffer severe side-effects... how wrong i was. i now have low libido and erectile dysfunction as a result of accutane. it's so depressing... just wondering, has anyone else suffered these side-effects? what can be done to combat them? please don't suggest viagra/cialis etc. these are just a temp fix for erections. i want something that'll restore sexual potency and drive.i'm 18 years old and just want to put this behind me.. it's really disrupting my whole life..

Share this post


Link to post
Share on other sites

First of all, don't blame yourself for thinking that you might not be one of the unlucky ones. Nope of us do, but life is full of unexpected (be it good or bad). Anyway, there are people who experience the same side effects as you and most never really fully recover especially when you are talking about 2 years post tane or more. What I will suggest you is to try Accupunture or Naturopathic medicine.

Share this post


Link to post
Share on other sites

I advise the same as Max and I would also look at Kevin Pezzi M.D. info regarding sexual dysfunction and accutane. You can google him, he has a E-Book that a lot of people have tried his suggestions for help...

Good Luck

Share this post


Link to post
Share on other sites

i have heard of that book by kevin pezzi, doesn't appear like there's all that much about accutane&sexual dysfunction in it though, could someone just enlighten me about what he suggests to help? has anyone tried dostinex for this? it's for prolactinoma. and that should've read 1 and a half years not two, but i was briefly treated with a smaller dose afterwards. i stopped that treatment though, i think the last ever accutane pill i took was on september 4th 2008

Share this post


Link to post
Share on other sites
i have heard of that book by kevin pezzi, doesn't appear like there's all that much about accutane&sexual dysfunction in it though, could someone just enlighten me about what he suggests to help? has anyone tried dostinex for this? it's for prolactinoma. and that should've read 1 and a half years not two, but i was briefly treated with a smaller dose afterwards. i stopped that treatment though, i think the last ever accutane pill i took was on september 4th 2008

I suspect this has something to do with neurotransmitters like dopamine or seratonin. I've been thinking of seeing a psychologist myself.

Share this post


Link to post
Share on other sites
i have heard of that book by kevin pezzi, doesn't appear like there's all that much about accutane&sexual dysfunction in it though, could someone just enlighten me about what he suggests to help? has anyone tried dostinex for this? it's for prolactinoma. and that should've read 1 and a half years not two, but i was briefly treated with a smaller dose afterwards. i stopped that treatment though, i think the last ever accutane pill i took was on september 4th 2008

I dont' know, but I know he himself was damaged in this way by Accutane and helped himself....Worth a shot, before pumping more drugs in your system.

Have you seen a doctor and had any hormonal labs done. Accutane is known to cause hormonal problems, or even better a urologist.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×